Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Are shivering and increased heart rate side effects of thyronorm

Premium Questions

Dr.  Shafi Ullah Khan MD

What are your thoughts on Toprol XP from a personal point of view. My heart races way over 100 & only comes down when I sit or liedown. Pleaase include side effects - not from the Literature - from ...

Dr. Anshul Varshney MD

Dear sir, As im having GERD , Iam taking Kool-it and acilfate syrup in the morning before breakfast and rekool 20mg and acilfate syrup in night before dinner. What will be the side effects I m feeling ...

Dr. Polash Sannigrahi MD

were also open. She was feeling increase in heart rate and lost conscious for a few moments. she ... are the effects and side effects of these medicines. I m very worried about my mother. ...

Dr.  Baranidharan Kuselan MD

Is it normal for adderall to increase heart rate ove 100 bpm? ...

Dr.  Tushar Kanti Biswas MD

nights around 8 to 9 pm. My questions are- Is my increased heart rate , frequent arguments with my family ... any side effects in hypothyroid patients who are on medication. Regards XXXX ...

Public Forum Discussions

Dr. Ayusmati Thakur MD

heart beat before my break fast. is it any related side effect of thyronorm... ...As i was 9th month pregnant lady, i am taking thyronorm 50mg tablet. now my baby is 2 years old ...

Dr.  Khalid MD

should melatonin increase my heart rate. I ve started taking cherry juice concentrated and did ... would do this but hoped the natural would not. Is this a common side effect and should I be...

Dr.  Shinas Hussain MD

I have been on benazepril for years 40 mg dr changed me to lisinopril 20 mg and my heart rate went up to some where between 100 to 130. Is it because of the lowering on the mg or the side effect...

Dr.   Sushil Kumar Sompur MD

down to sleep and when the sun started to raise i felt that my soul is going out. I started shivering and hear rate started going real fast and i felt pain in my heart area something like someone wants to...

Dr.  Shinas Hussain MD

O was put on a very mild blood pressure medication, Lisinopril 10mg, once a day, about 10days ago. I have never taken preach medications before. My blood pressure has come down but my heart rate ...

Mobile Questions and Answers

Dr. Naval Mendiratta MD

Good evening. Thyronorm can cause increased blood pressure, increased heart rates, anxiety, tremors and maybe diarrhea. Try to avoid overdosing it and if you have kindly refrain from taking any...

Dr.  Shahid Hassan MD

get examined for cause of increase heart rate

Dr.  Abubakar Siddiqh MD

yes.nasal decongestants can cause tachycardia (increased heart rate)